# SDR SWIA201743470

- Difficulty date: June 7, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 32,512 hours, 27,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY RT FLOOR SUPPORT OTBD OF RBL 27 BS 589 TO 621 HAS CORROSION AT NUTPLATES.  REPAIRED THE FLOOR SUPPORT IAW REO.
